# SDR DALA2019100295636

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE WING UPPER SKIN,  ADJACENT TO HOLES NR 2 AND 4 OF THE RT ENGINE DRAG FITTING.  REPAIRED IAW ETI-57-19-099. REV.9 AND ER/A 581628-14AD REV.ORG.
